How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Michael Salama Your Own Question
Michael Salama
Michael Salama,
Category: Medical
Satisfied Customers: 715
Experience:  Medical director at San Miguel Medical Clinic
93434137
Type Your Medical Question Here...
Michael Salama is online now
A new question is answered every 9 seconds

What’s causing 4+ pitting edema, severe fatigue, weight gain

Customer Question

I have been suffering from 4+ pitting edema, severe fatigue, extreme weight gain and skin changes. Just looking up some possible causes.
My nails have white spots and skin has petechiae on face and abdomen. I have HTN and take hormones from hysterectomy
Submitted: 11 months ago.
Category: Medical
Expert:  Michael Salama replied 11 months ago.

There are many potential causes for your current symptoms.

With your history of HTN, the first that comes to mind is congestive heart failure.

Obviously without doing an examination, blood work and an echocardiogram I cannot definitively diagnose you with it.

Other causes include kidney disease, liver disease or vascular conditions.

Let me know if you have any other questions.

Thank you!